# SDR AALA20020439

- Difficulty date: April 3, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT RIB CRACKED AT UPPER AREA END AND MARKED FRAME 13A AND FRAME 14.  REPAIRED PER AARD 53-10-00 AND PER DRAWING 12R53610650 AND ESO 30595 DATED 4-2-2002.  (M)
